MathSciNet Relay Station
MathSciNet bibliographic data
MR2662315 35L65 (35L67 76L05)
Mitrovic, D.; Bojkovic, V.; Danilov, V. G. Linearization of the Riemann problem for a triangular system of conservation laws and delta shock wave formation process. Math. Methods Appl. Sci. 33 (2010), no. 7, 904–921.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement